Guanglu Zhou
Guanglu Zhou
Email verificata su curtin.edu.au
TitoloCitata daAnno
A new look at smoothing Newton methods for nonlinear complementarity problems and box constrained variational inequalities
L Qi, D Sun, G Zhou
Mathematical programming 87 (1), 1-35, 2000
4142000
Finding the largest eigenvalue of a nonnegative tensor
M Ng, L Qi, G Zhou
SIAM Journal on Matrix Analysis and Applications 31 (3), 1090-1099, 2010
2452010
-Tensors and Some Applications
L Zhang, L Qi, G Zhou
SIAM Journal on Matrix Analysis and Applications 35 (2), 437-452, 2014
1692014
A globally and quadratically convergent method for absolute value equations
L Caccetta, B Qu, G Zhou
Computational Optimization and Applications 48 (1), 45-58, 2011
1032011
An always convergent algorithm for the largest eigenvalue of an irreducible nonnegative tensor
Y Liu, G Zhou, NF Ibrahim
Journal of Computational and Applied Mathematics 235 (1), 286-292, 2010
942010
Singular values of a real rectangular tensor
K Chang, L Qi, G Zhou
Journal of mathematical analysis and applications 370 (1), 284-294, 2010
682010
Semismooth Newton methods for solving semi-infinite programming problems
L Qi, SY Wu, G Zhou
Journal of Global Optimization 27 (2-3), 215-232, 2003
592003
Superlinear convergence of a Newton-type algorithm for monotone equations
G Zhou, KC Toh
Journal of optimization theory and applications 125 (1), 205-221, 2005
552005
Efficient algorithms for the smallest enclosing ball problem
G Zhou, KC Tohemail, J Sun
Computational Optimization and Applications 30 (2), 147-160, 2005
522005
A modified SQP method and its global convergence
G Zhou
Journal of Global Optimization 11 (2), 193-205, 1997
521997
An iterative method for solving KKT system of the semi-infinite programming
SY Wu, DH Li, L Qi, G Zhou
Optimization Methods and Software 20 (6), 629-643, 2005
442005
Convergence analysis of a block improvement method for polynomial optimization over unit spheres
Y Wang, L Caccetta, G Zhou
Numerical Linear Algebra with Applications 22 (6), 1059-1076, 2015
412015
Feasible semismooth Newton method for a class of stochastic linear complementarity problems
GL Zhou, L Caccetta
Journal of optimization theory and applications 139 (2), 379-392, 2008
402008
A smoothing Newton method for minimizing a sum of Euclidean norms
L Qi, G Zhou
SIAM Journal on Optimization 11 (2), 389-410, 2000
392000
Numerical experiments for a class of squared smoothing Newton methods for box constrained variational inequality problems
G Zhou, D Sun, L Qi
Reformulation: Nonsmooth, Piecewise Smooth, Semismooth and Smoothing Methods …, 1998
391998
The SC1 property of an expected residual function arising from stochastic complementarity problems
C Ling, L Qi, G Zhou, L Caccetta
Operations Research Letters 36 (4), 456-460, 2008
382008
Z-Eigenvalue Inclusion Theorems for Tensors
G Wang, G Zhou, L Caccetta
Discrete & Continuous Dynamical Systems-B 22 (1), 187, 2016
372016
Convergence of an algorithm for the largest singular value of a nonnegative rectangular tensor
G Zhou, L Caccetta, L Qi
Linear Algebra and its Applications 438 (2), 959-968, 2013
362013
Nonsingular H-tensor and its criteria
Y Wang, G Zhou, L Caccetta
J Ind Manag Optim 12 (4), 1173-1186, 2016
342016
A smoothing projected Newton-type algorithm for semi-infinite programming
L Qi, C Ling, X Tong, G Zhou
Computational Optimization and Applications 42 (1), 1-30, 2009
292009
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20